Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 182, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Oct 23, 2015, 8:22 PM CDT for Coryell County, Hamilton County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 23, 2015, 8:22 PM CDT (01:22 UTC)
- Expired
- Oct 23, 2015, 11:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Coryell County, TX, Hamilton County, TX
The radar
The Ft Hood radar (KGRK), 111 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 1.4 hours before the alert went out and 374 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2209 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
760
WGUS54 KFWD 240122
FFWFWD
TXC099-193-240415-
/O.NEW.KFWD.FF.W.0182.151024T0122Z-151024T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT FRI OCT 23 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN HAMILTON COUNTY IN CENTRAL TEXAS...
NORTHWESTERN CORYELL COUNTY IN CENTRAL TEXAS...
* UNTIL 1115 PM CDT
* AT 821 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EVANT AND CRANFILLS GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3180 9785 3168 9778 3168 9777 3167 9777
3171 9770 3159 9760 3130 9806 3147 9818
3142 9827 3152 9834
$$
753 follow-up statements
074
WGUS74 KFWD 240226
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT FRI OCT 23 2015
TXC099-193-240415-
/O.CON.KFWD.FF.W.0182.000000T0000Z-151024T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON TX-CORYELL TX-
926 PM CDT FRI OCT 23 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHEASTERN HAMILTON AND NORTHWESTERN CORYELL COUNTIES...
AT 926 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. THE THREAT OF FLASH FLOODING
WILL CONTINUE THROUGH 1115 PM.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EVANT AND CRANFILLS GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3180 9785 3168 9778 3168 9777 3167 9777
3171 9770 3159 9760 3130 9806 3147 9818
3142 9827 3152 9834
$$
75538
WGUS74 KFWD 240334
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1034 PM CDT FRI OCT 23 2015
TXC099-193-240415-
/O.CON.KFWD.FF.W.0182.000000T0000Z-151024T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON TX-CORYELL TX-
1034 PM CDT FRI OCT 23 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHEASTERN HAMILTON AND NORTHWESTERN CORYELL COUNTIES...
AT 1032 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE MODERATE RAIN
MOVING NORTH ACROSS THE WARNED AREA AND DEVELOPING TO THE SOUTH. THE
THREAT OF FLASH FLOODING WILL CONTINUE THROUGH 1115 PM.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EVANT AND CRANFILLS GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3180 9785 3168 9778 3168 9777 3167 9777
3171 9770 3159 9760 3130 9806 3147 9818
3142 9827 3152 9834
$$
75334
WGUS74 KFWD 240408
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1108 PM CDT FRI OCT 23 2015
TXC099-193-240418-
/O.EXP.KFWD.FF.W.0182.000000T0000Z-151024T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON TX-CORYELL TX-
1108 PM CDT FRI OCT 23 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HAMILTON AND NORTHWESTERN
CORYELL COUNTIES WILL EXPIRE AT 1115 PM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3180 9785 3168 9778 3168 9777 3167 9777
3171 9770 3159 9760 3130 9806 3147 9818
3142 9827 3152 9834
$$
75What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 23, 6:25 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Oct 23, 6:25 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 625 PM CDT FRI OCT 23 2015 .AVIATION... SHOWERS AND THUNDERSTORMS CAN BE SEEN ACROSS MUCH OF NORTH AND CENTRAL TEXAS AT THIS TIME. THIS ACTIVITY WILL CONTINUE FOR THE NEXT SEVERAL HOURS AS AN UPPER LEVEL TROUGH MOVES OVER THE AREA. LOCALLY HEAVY RAINFALL AND OCCASIONAL LIGHTNING WILL BE THE MAIN CONCERNS WITH THESE STORMS. OVERALL CONDITIONS WILL REMAIN MVFR TO IFR WILL THROUGH SATURDAY MORNING. WINDS SHOULD REMAIN AROUND 10 TO 15 KNOTS...WITH A WIND SHIFT TO THE NORTHWEST MID MORNING SATURDAY. 78.JG && .PREV DISCUSSION... /ISSUED 349 PM CDT FRI OCT 23 2015/ 3 TO OVER 7 INCHES OF RAIN HAVE FALLEN ACROSS MUCH OF NORTH AND CENTRAL TEXAS SINCE 7 AM THURSDAY. THE MIDDLE SULPHUR RIVER NEAR COMMERCE GAUGE /MSCT2/ IN HUNT COUNTY HAS RECORDED 10.13 INCHES OF RAIN DURING THE 24 HOUR PERIOD ENDING AT 130 PM CDT. FLASH FLOODING WILL REMAIN THE MAIN WEATHER CONCERN FOR THE NEXT 36 HOURS. PRECIPITABLE WATER VALUES FROM THE 12Z KFWD SOUNDING WERE PLUS 2 STANDARD DEVIATIONS. THERE ARE SEVERAL INGREDIENTS THAT CONTINUE TO INDICATE A GOOD SET UP FOR ADDITIONAL FLOODING/FLASH FLOODING TONIGHT THROUGH SATURDAY NIGHT. ABUNDANT LOW LEVEL MOISTURE IS IN PLACE AND UPPER LEVEL MOISTURE IS STREAMING NORTHEASTWARD FROM HURRICANE PATRICIA THAT WILL MAKE LANDFALL NEAR MANZANILLO LATER TODAY. MEANWHILE...AN UPPER LEVEL TROUGH OVER ARIZONA WILL SLOWLY MOVE EAST DURING THE NEXT FEW DAYS. STRONG UPPER LEVEL DIVERGENCE OVERNIGHT TONIGHT INTO SATURDAY WILL ALSO ENHANCE LIFT. AS OF MID AFTERNOON...AREAS FROM SHERMAN TO FORT WORTH TO BRECKENRIDGE NORTHWESTWARD WERE RECEIVING A BREAK FROM THE RAIN BUT ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO SPREAD NORTHEAST INTO THAT REGION BY THIS EVENING. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE ALONG AND NORTH OF THE I-20 CORRIDOR THROUGH 7 AM SUNDAY WITH AN ADDITIONAL 4 TO 8 INCHES EXPECTED TO THE SOUTH OF I-20. THE THREAT OF HEAVY RAIN SHOULD SHIFT SOUTHWARD LATE SATURDAY NIGHT INTO SUNDAY AS A SURFACE LOW DEVELOPS OFF THE SOUTH TEXAS COAST AND MOVES NORTHEASTWARD. LOW RAIN CHANCES WILL LINGER SUNDAY NIGHT THROUGH TUESDAY MAINLY ALONG AND EAST OF THE I-35 CORRIDOR. ANOTHER UPPER LEVEL TROUGH WILL APPROACH THE REGION LATE NEXT WEEK BRINGING ANOTHER CHANCE OF RAIN THURSDAY NIGHT AND FRIDAY. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 71 59 69 57 / 100 100 60 40 20 WACO, TX 69 74 61 70 58 / 100 100 80 40 20 PARIS, TX 67 72 59 70 56 / 100 90 70 60 30 DENTON, TX 67 69 57 68 54 / 100 100 60 30 10 MCKINNEY, TX 68 70 58 69 56 / 100 100 60 40 20 DALLAS, TX 68 72 60 69 59 / 100 100 60 40 20 TERRELL, TX 68 73 60 70 57 / 100 100 70 50 30 CORSICANA, TX 68 76 62 71 59 / 90 100 80 50 30 TEMPLE, TX 69 74 61 70 59 / 90 100 80 40 20 MINERAL WELLS, TX 66 69 55 68 53 / 100 100 50 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. && 78
Hazardous weather outlook, Oct 23, 3:34 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 334 PM CDT FRI OCT 23 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 334 PM CDT FRI OCT 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A BAND OF THUNDERSTORMS CONTAINING HEAVY RAINFALL WILL LIFT BACK NORTH TOWARD THE I-20 CORRIDOR TONIGHT. MEANWHILE...ADDITIONAL SCATTERED TO NUMEROUS THUNDERSTORMS CURRENTLY ACROSS WEST TEXAS WILL MOVE INTO WESTERN NORTH TEXAS BY THIS EVENING AS WELL. THE HEAVIEST RAINFALL THROUGH SATURDAY MORNING WILL BE ALONG AND A HUNDRED MILES EITHER SIDE OF A LINE FROM GOLDTHWAITE...TO WAXAHACHIE...TO SULPHUR SPRINGS. ADDITIONAL RAINFALL AMOUNTS FROM 1 TO 6 INCHES WILL RESULT IN WIDESPREAD RUN OFF AND FLASH FLOODING ACROSS MUCH OF THE AREA THROUGH TONIGHT. IN ADDITION...A FEW STRONG STORMS WITH GUSTY DOWNBURST WINDS... SMALL HAIL...AND FREQUENT LIGHTNING ARE POSSIBLE WEST OF INTERSTATE 35 THROUGH MID EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NUMEROUS SHOWERS AND STORMS CONTAINING HEAVY RAINFALL ARE EXPECTED ACROSS ALL OF NORTH TEXAS FROM SATURDAY THROUGH SUNDAY MORNING...AS A COLD FRONT MOVES SOUTH ACROSS THE REGION. THE AXIS OF HEAVIEST RAINFALL IS EXPECTED TO SHIFT SOUTHEAST ACROSS AREAS SOUTH OF INTERSTATE 20 SATURDAY NIGHT. LINGERING HIGHER RAIN CHANCES WILL CONTINUE EAST OF INTERSTATE 35 AND SOUTH OF INTERSTATE 20 ON SUNDAY...BEFORE RAIN CHANCES SLOWLY DIMINISH FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA. DUE TO SATURATED SOILS...RUN OFF WILL OCCUR QUICKLY AND PRODUCE FLASH FLOODING WHERE HEAVIER RAINS FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...REPORT FLOODING AND FLASH FLOODING TO YOUR LOCAL LAW ENFORCEMENT.
In the hours before
Local storm report, Oct 23, 4:08 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT FRI OCT 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HEAVY RAIN MALAKOFF 32.17N 96.02W
10/23/2015 E9.88 INCH HENDERSON TX EMERGENCY MNGR
SINCE 9PM THURSDAY 10/22/2015Local storm report, Oct 23, 4:08 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT FRI OCT 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HEAVY RAIN MALAKOFF 32.17N 96.02W
10/23/2015 E6.88 INCH HENDERSON TX EMERGENCY MNGR
SINCE 9PM THURSDAY 10/22/2015Local storm report, Oct 23, 4:32 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 PM CDT FRI OCT 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY RAIN CORSICANA 32.10N 96.47W
10/23/2015 M9.88 INCH NAVARRO TX ASOS
STROM TOTAL RAINFALL SINCE 1AMLocal storm report, Oct 23, 4:32 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
432 PM CDT FRI OCT 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY RAIN CORSICANA 32.10N 96.47W
10/23/2015 M9.88 INCH NAVARRO TX ASOS
STORM TOTAL RAINFALL SINCE 1 AMSpecial weather statement, Oct 23, 5:10 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
510 PM CDT FRI OCT 23 2015
TXZ129-232245-
EASTLAND-
510 PM CDT FRI OCT 23 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTLAND COUNTY...
AT 509 PM CDT...A STRONG THUNDERSTORM WAS NEAR ATWELL...OR 10 MILES
SOUTHWEST OF CISCO...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN AND CARBON.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 324 AND 358.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3251 9911 3251 9856 3227 9853 3214 9886
3210 9912
TIME...MOT...LOC 2209Z 260DEG 23KT 3232 9914
58Local storm report, Oct 23, 6:13 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
613 PM CDT FRI OCT 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HEAVY RAIN 3 NNW PLANO 33.06N 96.74W
10/23/2015 M4.25 INCH COLLIN TX PUBLIC
MEASURED SINCE THE RAIN BEGAN THURSDAYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 7:09 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 3 hr |
| Oct 23, 8:11 PM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Hill, Johnson, Tarrant | 3 hr |
| Oct 23, 8:47 PM CDT | River Flood Warning | FWD | Navarro | 4 days |
| Oct 23, 8:47 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 7 days |
| Oct 23, 8:55 PM CDT | Areal Flood Advisory | FWD | Anderson | 2 hr |
| Oct 23, 9:11 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Oct 23, 9:51 PM CDT | Areal Flood Advisory | FWD | Collin, Hunt, Rockwall | 3 hr |
| Oct 23, 9:59 PM CDT | Flash Flood Warning | FWD | Navarro | 6 hr |
| Oct 23, 10:05 PM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 3 hr |
| Oct 23, 10:12 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 3 hr |
| Oct 23, 10:48 PM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Oct 23, 11:07 PM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
| Oct 23, 11:12 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Oct 24, 12:48 AM CDT | Special Weather Statement | FWD | Limestone | 27 min |
| Oct 24, 1:02 AM CDT | Areal Flood Advisory | FWD | Coryell | 3 hr |
| Oct 24, 1:10 AM CDT | Areal Flood Advisory | FWD | Freestone | 2 hr |
| Oct 24, 1:16 AM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Oct 24, 1:25 AM CDT | Flash Flood Warning | FWD | Bosque, Hill | 3 hr |
| Oct 24, 1:47 AM CDT | Flash Flood Warning | FWD | Coryell | 3 hr |
| Oct 24, 2:20 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 67 hr |
| Oct 24, 2:20 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 21 days |
| Oct 24, 2:30 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Oct 24, 3:08 AM CDT | Flash Flood Warning | FWD | Bell, Falls, McLennan | 8 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | Bosque | 27 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | McLennan | 19 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | McLennan | 22 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | McLennan | 17 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | Coryell | 32 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | Coryell | 44 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | Lampasas | 32 hr |
| Oct 24, 4:00 AM CDT | Flash Flood Warning | FWD | Navarro | 13 hr |
| Oct 24, 4:14 AM CDT | Flash Flood Warning | FWD | Henderson | 13 hr |
| Oct 24, 4:24 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| Oct 24, 4:30 AM CDT | Flash Flood Warning | FWD | Bosque, Hill | 9 hr |
| Oct 24, 4:43 AM CDT | Flash Flood Warning | FWD | Coryell | 3 hr |
| Oct 24, 5:21 AM CDT | Flash Flood Warning | FWD | Bell, Falls | 3 hr |
| Oct 24, 5:54 AM CDT | River Flood Warning | FWD | Hamilton | 22 hr |
| Oct 24, 7:17 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| Oct 24, 7:23 AM CDT | Areal Flood Advisory | FWD | Hamilton | 3 hr |
| Oct 24, 7:32 AM CDT | Areal Flood Advisory | FWD | Lampasas, Mills | 6 hr |
| Oct 24, 7:41 AM CDT | Flash Flood Warning | FWD | Coryell | 3 hr |
| Oct 24, 7:48 AM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Oct 24, 8:20 AM CDT | Flash Flood Warning | FWD | Bell, Falls, Robertson | 3 hr |
| Oct 24, 8:31 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 6 hr |
| Oct 24, 8:38 AM CDT | Areal Flood Advisory | FWD | Rains, Van Zandt | 3 hr |
| Oct 24, 8:41 AM CDT | Areal Flood Advisory | FWD | Anderson | 3 hr |
| Oct 24, 10:02 AM CDT | Areal Flood Advisory | FWD | Hamilton | 3 hr |
| Oct 24, 10:03 AM CDT | River Flood Warning | FWD | Falls, Milam, Robertson | 61 hr |
| Oct 24, 10:03 AM CDT | River Flood Warning | FWD | Limestone | 64 hr |
| Oct 24, 10:03 AM CDT | River Flood Warning | FWD | Milam | 65 hr |
| Oct 24, 10:40 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Oct 24, 10:45 AM CDT | Areal Flood Warning | FWD | McLennan | 3 hr |
| Oct 24, 10:59 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Oct 24, 11:06 AM CDT | Areal Flood Advisory | FWD | Falls, McLennan, Milam, Robertson | 3 hr |
| Oct 24, 11:23 AM CDT | Flash Flood Warning | FWD | Anderson | 3 hr |
| Oct 24, 11:44 AM CDT | Areal Flood Advisory | FWD | Van Zandt | 3 hr |
| Oct 24, 12:55 PM CDT | Areal Flood Warning | FWD | Bosque, Hill | 6 hr |
| Oct 24, 1:32 PM CDT | Areal Flood Advisory | FWD | Lampasas | 6 hr |
| Oct 24, 1:38 PM CDT | Areal Flood Warning | FWD | Bell, Coryell | 6 hr |
| Oct 24, 1:51 PM CDT | Areal Flood Warning | FWD | Falls, McLennan | 6 hr |
| Oct 24, 2:26 PM CDT | Areal Flood Warning | FWD | Anderson, Freestone, Limestone | 6 hr |
| Oct 24, 3:52 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 4 hr |
| Oct 24, 5:00 PM CDT | Areal Flood Warning | FWD | Navarro | 12 hr |
| Oct 24, 5:11 PM CDT | Areal Flood Warning | FWD | Henderson | 6 hr |
| Oct 24, 6:46 PM CDT | Areal Flood Warning | FWD | Bosque, Hill | 12 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.